# SDR SWIA2021030256479

- Difficulty date: January 16, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT FS280 HAS CORROSION BETWEEN LBL12 AND RBL12   (C-CHECK) RO 2/28/2021   REMOVED CORRODED SUPPORT ANGLE AND INSTALLED NEW FLOOR SUPPORT ANGLE AT FS280 BETWEEN LBL12 AND RBL12 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, BOMBARDIER DWG CC670-33052 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
